# SDR 2006UALA01334

- Difficulty date: July 3, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 17,752 hours, 7,505 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 3 SVC, FOUND EMERGENCY LIGHTS FAULTED INTERNAL.    REPLACED FWD LEFT CHARGER, EMERGENCY TEST CHECKS OK.
